Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Burkill-Cesari integrals of quasi additive interval functions

J. C. Breckenridge

Vol. 37 (1971), No. 3, 635–654
Abstract

The Burkill-Cesari B-C integrals arising in L. Cesari’s theory of quasi additive vector-valued set functions need not be additive as functions of sets. It is shown in the present paper that these integrals satisfy quasi additivity and overadditivity properties. These properties are used to prove Banach-type differentiation theorems for B-C integrals defined on Euclidean spaces. Variants of Cesari’s basic quasi additivity hypothesis and some simplifications in the formulation of the general theory are also discussed.

Mathematical Subject Classification 2000
Primary: 28A75
Milestones
Received: 1 September 1970
Published: 1 June 1971
Authors
J. C. Breckenridge